# SDR DL72L991912

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Track
- Part number: 65196709
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 I/B FLAP TRACK, TYPICAL CORROSION FOUND AT MLG AND SPOILER BEAM ATTACH PADS AND WEAR AT FWD ATTACH LUG.  AUTHORIZED MACHINE BLENDING OF PADS AND LUG FACES.
